# SDR FDKA200710298

- Difficulty date: October 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,462 hours, 14,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6114 RDU (0451 PHX LCL) - MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX LUBED DOOR SEAL.  OPS GOOD.
